Cardensiel Cardiogenic Shock Side Effect Reports
The following Cardensiel Cardiogenic Shock side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Cardiogenic Shock, can occur, and what you can do about them.
A side effect could appear soon after you start Cardensiel or it might take time to develop.
|Apallic Syndrome, Cardio-respiratory Arrest, Cardiogenic Shock, Coma, Conduction Disorder, Dehydration, Haemodialysis, Hepatic Encephalopathy, Hypertrophic Cardiomyopathy|
This Cardiogenic Shock side effect was reported by a consumer or non-health professional from FRANCE. A 77-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Cardensiel 1.25 Mg (1,25 Mg, Tablet) ( Bisoprolol Fumarate) (dosage: 1,25 Mg (1,25 Mg, 1 D), Oral), which was started on Nov 21, 2006. Concurrently used drugs:
|Alanine Aminotransferase Increased, Aspartate Aminotransferase Increased, Blood Creatine Increased, Cardio-respiratory Arrest, Cardiogenic Shock, Conduction Disorder, Dehydration, Dyspnoea, Ejection Fraction Decreased|
This Cardiogenic Shock Cardensiel 1.25 Mg (1.25 Mg, Tablet) (bisoprolol Fumarate) side effect was reported by a consumer or non-health professional from FRANCE on May 11, 2007. A Female , 77 years of age, was treated with Cardensiel 1.25 Mg (1.25 Mg, Tablet) (bisoprolol Fumarate). The patient presented the following health conditions:
Cardensiel Cardiogenic Shock Causes and Reviews
Shock happens when not enough blood and oxygen can get to your organs and tissues. It causes very low blood pressure and may be life threatening. It often happens along with a serious injury.
There are several kinds of shock. Hypovolemic shock happens when you lose a lot of blood or fluids. Causes include internal or external bleeding, dehydration, burns, and severe vomiting and/or diarrhea. Septic shock is caused by infections in the bloodstream. A severe allergic reaction can cause anaphylactic shock. An insect bite or sting might cause it. Cardiogenic shock happens when the heart cannot pump blood effectively. This may happen after a heart attack. Neurogenic shock is caused by damage to the nervous system.
Symptoms of shock include
- Confusion or lack of alertness
- Loss of consciousness
- Sudden and ongoing rapid heartbeat
- Pale skin
- A weak pulse
- Rapid breathing
- Decreased or no urine output
- Cool hands and feet
Shock is a life-threatening medical emergency and it is important to get help right away. Treatment of shock depends on the cause.
NIH: National Heart, Lung, and Blood Institute
Cardensiel Cardiogenic Shock Reviews